MathSciNet Relay Station
MathSciNet bibliographic data
MR1425329 46L55 (46L05 46M20)
Exel, Ruy Twisted partial actions: a classification of regular $C^*$-algebraic bundles. Proc. London Math. Soc. (3) 74 (1997), no. 2, 417–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement